# SDR AALA201709269010

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,391 hours, 24,759 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Part time: 52,399 hours, 24,763 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON RIGHT ELEVATOR UPPER SKIN HONEYCOMB CORE CELLS BETWEEN RIBS 1 AND 10, BETWEEN 2.5 INCHES AND 13 INCHES FROM TRAILING EDGE.  REPAIRED THE ELEVATOR UPPER SKIN IAW EA 273278.
